Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Frequent periods cycle, heavy bleeding, abdominal cramps, tiredness. Treatment?

I am a 21 years old female. Since October 31, 2012 into Novemeber 1, 2012, I have been having a period every 2 weeks and the period was light only lasting a week. On December 10 of this year, I had a period. I was due for my period the week of December 17. My period lasted 2 weeks and it was very heavy. I also suffered from severe abdominal cramps . I am also very tired when I have a period. What does this mean??
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
You didn't mention anything regarding your parity and possibility of pregnancy.
Anyhow if there is possibility of pregnancy better to rule out miscarriage first.
If not, this could be due to hormonal imbalance.
So better to consult gynecologist once to get physical examination and ultrasound done.
By this the possible cause for your problem can be find out and treatment can be given accordingly.
Take care.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor